Specifically, I have already gotten through the brain zaps and vertigo and I felt ok for about a week with some mild moodiness (going from happy to a little sad for about a 20 minute span for no reason) a couple times a day. This week is different. I have been feeling depressed most of the day and it goes away without any explanation but what worries me is that I am starting to feel depressed most of the time vs. for just a few minutes occasionally. I have never had depression before. I was diagnosed with GAD which is why I was put on Cymbalta. Is this just withdrawl? I am afraid I am going crazy and am I going to be like this or need additional medication forever?
Crazy... NO. You brain neuro transmitters a going out of control. Why did you quit your Cymbalta? You think you can go off of it without replacing it with another drug? It does not work that way. If the Cymbalta was not working ask your doctor to prescribe another drug.
I wish you the very best
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 7 answers
Posted 14 May 2013 • 2 answers
Posted 11 Jun 2014 • 2 answers
Generalized Anxiety Disorder - Does anyone know what would be a better choice between Paxil 40mg and
Posted 1 Jul 2014 • 3 answers
Posted 7 Nov 2016 • 1 answer